• question-icon

    What causes syphilis?

default
Posted on Mon, 7 Aug 2017 in Skin Hair and Nails
Question: For last more than 30 yrs small patches at one or two places on the cover skin and some time on the ring base of penis are seen , twice or thrice in a year , gets cured be few drop of tinaderm solution. Now i am suffering with fistla,piles apart from the recurrence of round patches on the penis are,as usual. I suspectmy self suffering with syphilis. Pls advised.
doctor
Answered by Dr. Geeta Sundar 1 hour later
Brief Answer:
I think these round patches maybe fungal in nature,

Detailed Answer:
Hi welcome to health care magic,

Can you upload a photo of the rash, so that I can pinpoint diagnosis? Also why do you suspect suffering from syphilis?

I think these round patches maybe fungal in nature, especially since they responded to Tinaderm. You will need to take antifungal medicine - Fluconazole tablets orally for eight weeks to totally eradicate the infection, along with Tinaderm locally. Fluconazole can have side effects, therefore take it only after examination by a doctor.

A local scraping and examining under microscope will give definitive diagnosis.
For Piles and fistula, keep your stools soft with soluble Isabgol like Naturolax one big spoon in a big glass of clean water at night.

Also use a good piles ointment like Anovate or Shield. If the fistula does not heal, you may require surgery

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Geeta Sundar 1 hour later
Heartiest thanks for the quick response, Mam
The reason of suspicion is because during the year of 1983 , i occasionally used to make physical relationship with local girls /call girls in kolkatta and from that Very
period these small patches occured in long intervals as infomed , cured by few drop of tinaderm solution. Now the tinaderm is not available in the market and first time i was compelled to use Beclo-C (Clotrimazole and Beclomethasone Dipropionate Lotion). This is not so effective as Tinaderm but serve the purpose any how. It is not possible to send pics, as desired. Shall I go for VDRL test if Yes, to what specialized doctor i should consult here in XXXXXXX
Kindly reply.......














doctor
Answered by Dr. Geeta Sundar 20 hours later
Brief Answer:
My answer--

Detailed Answer:
Hi, sorry for delayed response. There was a system problem.
You can use quadriderm cream locally. Plus Fluconazole 150 mg once a week for 8 weeks to totally eradicate the infection. But Fluconazole is a prescription drug--please get it prescribed by your doctor--do not use without prescription.
Since your exposure was in 1983 I do not feel you have Syphilis, but to be on the safe side---get a VDRL done.
Regards and all the best.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Geeta Sundar 16 hours later
Mam
As advised i went for VDRL and the result came negative. I consulted doctor who prescribed me IT-mac 200 to be taken one each in the morning and evening for 7 days and to apply Zole F skin ointment locally. He also diagnosed fungal infection. Kindly examine and comment upon the prescribed medicines keeping in view its side effect etc. Further, i started taking medicines (auyervedic capsules) for piles. Can i take both the prescribed medicines for two problems together? Is it in safer side? After taking IT-mac 200, i fell little dizziness and uncomfort.
Kindly advised in details.
Regards........
doctor
Answered by Dr. Geeta Sundar 1 hour later
Brief Answer:
Answer

Detailed Answer:
'I am glad. and am sure you will recover soon--keep in touch with your doctor. Regards'
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Fungal infection

doctor1 MD

I have tiny red dots and peeling skin on the left side of my big toe - no diagnosis - do you know if it is a fungal infection - I had athlete s...

doctor1 MD

Hi,
Im Evelyn, 27 yrs.old.my height is 5'5 and my weight is 80kg. I would like to ask a question for my problem.I have a red rashes on the top of...

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

Get personalised answers from verified doctor in minutes across 80+ specialties

142 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Geeta Sundar
  • Q - Raced heart beat. Taken epidural injection, percoset and motrin. Have...

  • Q - Constipation, clear gooey discharge from vagina, discomfort in the...

  • Q - Small mole on the arm, blue bruise surrounding it, developed suddenly....

  • Q - Body pain, flu, headaches, urine incontinence, vomiting. History of...

  • Q - Sore throat, pain in the chest and arm, stiff neck. Causes?

  • Q - Medication for diarrhea

  • Q - Dry vagina, loss of sex drive, negative for menopause, anxious during...

  • Q - Feeling semi-conscious, vision problems, loss of balance. Stroke symptoms?

  • Q - Having MS, lumps on skin surface, lower back, recurring and spreading....

  • Q - Sore tongue, sore throat, tongue pain. Doctor says it is gastroparesis....

backtotop2